# SDR CA970109020

- Difficulty date: December 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Contaminated
- Location: Ground Shift
- Part time: 1,319 hours
- Stage of operation: CL
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, MULTIPLE EICAS MESSAGES APPEARED. ALSO MEMENTARY PASSENGER DOOR WARNING. GROUND SHIFT PROXIMITY SENSOR CONTAMINATED WITH ICE AND GREASE. ALSO FOUND PASSENGER EXTERIOR DOOR HANDLE RELEASE LEVER NOT FLUSH WHEN HANDLE CLOSED. NOSE GEAR PROXIMITY SENSOR AND TARGET CLEANED. PASSENGER DOOR HANDLE RELEASE LEVER LUBRICATED.
